# SDR SIMA20160723003

- Difficulty date: July 23, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 39,258 hours, 35,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FA STATED THAT THE MAIN CABIN DOOR WAS STICKING. DIFFULCT TO OPEN.  LUBRICATED ROLLERS IAW TASK 53-21-02-400.  NO OTHER DEFECTS NOTED AT THIS TIME.
